Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 101, NWS Memphis, TN

April 5, 2025Pemiscot County, Missouri; Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 3:22 AM CDT for Pemiscot County, Missouri; Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 3:22 AM CDT (08:22 UTC)
Expired
Apr 5, 2025, 4:00 AM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 72 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 8:50 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
2.3
Supercell composite
28.3

Open this sounding in Storm Lab

The text

As transmitted.

796 
WFUS54 KMEG 050822
TORMEG
ARC093-MOC155-TNC045-097-050900-
/O.NEW.KMEG.TO.W.0101.250405T0822Z-250405T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
322 AM CDT Sat Apr 5 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northeastern Mississippi County in eastern Arkansas...
  Southeastern Pemiscot County in southeastern Missouri...
  Southwestern Dyer County in west Tennessee...
  Northwestern Lauderdale County in west Tennessee...

* Until 400 AM CDT.

* At 322 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Blytheville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lenox, Bishop, Barr, Ayers, Papaw Ridge, Porter Gap, Barfield,
  Fowlkes, O'Donnell Bend, Tomato, Tyler, Tuckertown, Rosa,
  Jenkinsville, Burton, Bradleytown, Heloise, Unionville, Tiger Tail,
  and Middle City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3600 8928 3573 8989 3591 8998 3599 8991
      3619 8954
TIME...MOT...LOC 0822Z 241DEG 40KT 3587 8985 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schlessiger
1 follow-up statement
099 
WWUS54 KMEG 050845
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
345 AM CDT Sat Apr 5 2025

ARC093-050854-
/O.CAN.KMEG.TO.W.0101.000000T0000Z-250405T0900Z/
Mississippi AR-
345 AM CDT Sat Apr 5 2025

...THE TORNADO WARNING FOR NORTHEASTERN MISSISSIPPI COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for eastern
Arkansas...southeastern Missouri...and west Tennessee.

&&

LAT...LON 3600 8928 3585 8962 3589 8966 3590 8965
      3592 8965 3597 8972 3599 8972 3600 8973
      3600 8978 3605 8981 3619 8954
TIME...MOT...LOC 0844Z 237DEG 38KT 3600 8961 

$$

MOC155-TNC045-097-050900-
/O.CON.KMEG.TO.W.0101.000000T0000Z-250405T0900Z/
Pemiscot MO-Dyer TN-Lauderdale TN-
345 AM CDT Sat Apr 5 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN PEMISCOT...SOUTHWESTERN DYER AND NORTH CENTRAL
LAUDERDALE COUNTIES...

At 344 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Heloise, or 12 miles south of Caruthersville, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lenox, Bishop, Ayers, Papaw Ridge, Porter Gap, Fowlkes, Tyler,
Jenkinsville, Bradleytown, Heloise, Unionville, Tiger Tail, Middle
City, Dyersburg, South Dyersburg, Viar, Tennemo, Nauvoo, Boothspoint,
and Big Boy Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3600 8928 3585 8962 3589 8966 3590 8965
      3592 8965 3597 8972 3599 8972 3600 8973
      3600 8978 3605 8981 3619 8954
TIME...MOT...LOC 0844Z 237DEG 38KT 3600 8961 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

PWB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 2:50 AM CDT, 32 minutes earlier. Its key messages:

  • Updated at 249 AM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 2:50 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
250 AM CDT Sat Apr 5 2025

...New DISCUSSION...

.KEY MESSAGES...
Updated at 249 AM CDT Sat Apr 5 2025

-Severe storms and excessive rainfall are expected to continue
 into tonight.

-An Enhanced Risk of severe weather is in effect for much of the Mid-
 South into tonight.

-A High Risk of excessive rainfall is in effect through tonight.
 Total rainfall amounts of 10 to 15 inches along and north of a
 Helena- West Helena to Holly Springs, MS to Savannah, TN line.
 This is not your average flood risk. Generational flooding with
 devastating impacts are possible.

&&

.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025

Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.

The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.

Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.

As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.

QPF amounts are highly dependents on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across
parts of eastern AR and West TN which may represent a more
realistic forecast for areas that end up invof the stalled
front/outflow boundary. Keep in mind that areas north of a Helena-
West Helena, AR to Holly Springs, MS to Savannah, TN line have
already received 4-6 inches, with locally higher amounts, so far
during this event. As a result, much of that aforementioned area
will end up with 10+ inches and isolated amounts approaching 15
inches. Given the previous rains, saturate ground, the amount of
water in the river system we are looking at the potential for
generational flooding especially along and north of that Helena-
West Helena, MS to Holly Springs, MS to Savannah, TN line. All
types of flooding are likely including flash, areal and river
flooding. Given the anomalous PWs expect very intense rainfall
rates which can lead to flash flooding in unexpected places.

Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1201 PM CDT Fri Apr 4 2025

TSRA remains the primary forecast concern over the next 24 hours.
Latest radar trends suggest TSRA chances at MEM will increase by
09Z and continue for several hours. This may stabilize the
atmosphere sufficiently to limit strong wind potential associated
with the final push of TSRA in the early afternoon. Too soon to
say at this point. In any case, TSRA will be the rule through all
TAF sites but TUP through the night and the morning daylight hours.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Flood Watch through Sunday morning for MOZ113-115.

MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch through Sunday afternoon for MSZ006-009-015>017-
     021>024.

TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...SJM
AVIATION...PWB

In the hours before

Local storm report, Apr 5, 2:17 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
217 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     Tstm Wnd Gst     1 SW Colt               35.12N 90.83W
04/05/2025  M63 MPH          St. Francis        AR   AWOS

&&

SJM
Special weather statement, Apr 5, 2:56 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
256 AM CDT Sat Apr 5 2025

ARZ028-036-TNZ048>050-088-050830-
Mississippi AR-Crittenden AR-Tipton TN-Lauderdale TN-Shelby TN-
Haywood TN-
256 AM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MISSISSIPPI...
NORTHEASTERN CRITTENDEN...TIPTON...LAUDERDALE...SOUTHERN HAYWOOD AND
NORTHERN SHELBY COUNTIES THROUGH 330 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm near
Munford, or 9 miles north of Millington, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Burlison, Stanton, Nutbush, O'Donnell Bend, Tomato, Covington,
Luckett, Atoka, Locke, Randolph, Sloanville, Orysa, Meeman Shelby
Forest State Park, Tipton, Sunnyhill, Durhamville, Keeling,
Gilestown, Gainesville, and Tabernacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for eastern
Arkansas...and west Tennessee.

&&

LAT...LON 3549 8914 3539 8960 3537 8963 3524 9019
      3575 8992 3590 8964
TIME...MOT...LOC 0755Z 243DEG 48KT 3547 8986

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schlessiger
Local storm report, Apr 5, 2:58 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
258 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     Tornado          4 E Wynne               35.24N 90.73W
04/05/2025                   Cross              AR   Broadcast Media

            Damage reported near the Country Club east
            of Wynne.

&&

SJM
Local storm report, Apr 5, 3:06 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
306 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Tornado          1 NE Osceola            35.71N 89.98W
04/05/2025                   Mississippi        AR   Trained Spotter

            Spotter sees debris in Osceola.

&&

SJM
Local storm report, Apr 5, 3:15 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
315 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     Tstm Wnd Dmg     3 N Colt                35.18N 90.80W
04/05/2025                   Cross              AR   Amateur Radio

            Damage reported on Fitzgerald Crossing south
            of Wynne. Possible tornado.

&&

SJM
Local storm report, Apr 5, 3:21 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
321 AM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 AM     Tstm Wnd Dmg     3 ESE Tyronza           35.47N 90.31W
04/05/2025                   Poinsett           AR   Law Enforcement

            A couple of power poles were knocked down on
            Jett Lane.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:33 PM CDTFlash Flood WarningMEGDunklin3 hr
Apr 4, 11:12 PM CDTFlash Flood WarningMEGDunklin3 hr
Apr 5, 12:55 AM CDTFlash Flood WarningMEGDunklin, Pemiscot3 hr
Apr 5, 1:41 AM CDTFlash Flood WarningMEGDunklin3 hr
Apr 5, 2:32 AM CDTFlash Flood WarningMEGPemiscot5 hr
Apr 5, 3:53 AM CDTTornado WarningMEGPemiscot30 min
Apr 5, 3:54 AM CDTFlash Flood WarningMEGDunklin, Pemiscot6 hr
Apr 5, 9:33 AM CDTFlash Flood WarningMEGDunklin, Pemiscot12 hr
Apr 5, 12:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDunklin59 min
Apr 5, 1:10 PM CDTTornado WarningMEGDunklin, Pemiscot50 min
Apr 5, 1:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGDunklin, Pemiscot54 min
Apr 5, 1:47 PM CDTFlash Flood WarningMEGPemiscot8 hr
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton40 min
Apr 5, 2:48 AM CDTFlash Flood WarningMEGTipton5 hr
Apr 5, 2:56 AM CDTSpecial Weather StatementMEGHaywood, Lauderdale, Tipton34 min
Apr 5, 3:02 AM CDTTornado WarningMEGLauderdale28 min
Apr 5, 3:06 AM CDTTornado WarningMEGLauderdale24 min
Apr 5, 3:15 AM CDTTornado WarningMEGHaywood, Lauderdale, Tipton30 min
Apr 5, 3:39 AM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale36 min
Apr 5, 4:11 AM CDTTornado WarningMEGGibson, Obion, Weakley20 min
Apr 5, 4:27 AM CDTTornado WarningMEGCarroll, Gibson, Henry, Weakley9 min
Apr 5, 4:31 AM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Apr 5, 4:49 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson, Henry, Madison and 1 more41 min
Apr 5, 5:09 AM CDTTornado WarningMEGBenton, Carroll, Henry36 min
Apr 5, 5:13 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Haywood, Henry, Lauderdale and 3 more3 hr
Apr 5, 7:33 AM CDTFlash Flood WarningMEGCrockett, Fayette, Haywood, Lauderdale, Madison, Shelby and 1 more3 hr
Apr 5, 8:41 AM CDTFlash Flood WarningMEGFayette, Shelby3 hr
Apr 5, 9:00 AM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison105 min
Apr 5, 9:32 AM CDTRiver Flood WarningMEGLauderdale, Tipton4 days
Apr 5, 10:39 AM CDTFlash Flood Warning Considerable damage threatMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 12 more8 hr
Apr 5, 11:40 AM CDTFlash Flood WarningMEGFayette, Shelby7 hr
Apr 5, 12:33 PM CDTTornado WarningMEGLauderdale, Tipton42 min
Apr 5, 12:36 PM CDTSevere Thunderstorm WarningMEGShelby54 min
Apr 5, 12:58 PM CDTTornado WarningMEGLauderdale, Tipton47 min
Apr 5, 1:12 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison47 min
Apr 5, 1:17 PM CDTTornado WarningMEGCrockett, Fayette, Gibson, Hardeman, Haywood, Madison43 min
Apr 5, 1:39 PM CDTTornado WarningMEGCrockett, Dyer, Haywood, Lauderdale, Tipton51 min
Apr 5, 1:52 PM CDTSevere Thunderstorm WarningMEGShelby53 min
Apr 5, 1:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison24 min
Apr 5, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 3 more46 min
Apr 5, 2:22 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatMEGShelby6 hr
Apr 5, 2:30 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson39 min
Apr 5, 2:32 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more43 min
Apr 5, 3:02 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more58 min
Apr 5, 4:33 PM CDTTornado WarningMEGFayette42 min
Apr 5, 4:38 PM CDTRiver Flood AdvisoryMEGDecatur, Hardin9 days
Apr 5, 4:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry12 days
Apr 5, 4:44 PM CDTRiver Flood AdvisoryMEGBenton, Henry, Houston, Humphreys, Stewart59 hr
Apr 5, 4:59 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby61 min
Apr 5, 5:28 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, McNairy62 min
Apr 5, 6:50 PM CDTFlash Flood Warning Considerable damage threatMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 12 more3 hr
Apr 5, 1:12 AM CDTTornado WarningMEGCross, Poinsett31 min
Apr 5, 1:32 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more43 min
Apr 5, 1:35 AM CDTTornado WarningMEGCrittenden, Cross, Poinsett, St. Francis40 min
Apr 5, 2:03 AM CDTTornado WarningMEGCrittenden, Cross, Mississippi, Poinsett30 min
Apr 5, 2:11 AM CDTTornado WarningMEGCrittenden, Mississippi, Poinsett16 min
Apr 5, 10:43 AM CDTRiver Flood WarningMEGSt. Francis34 hr
Apr 5, 12:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Cross, Lee, Poinsett, St. Francis54 min
Apr 5, 12:21 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett39 min
Apr 5, 12:24 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis51 min
Apr 5, 12:55 PM CDTTornado WarningMEGCraighead, Greene, Mississippi, Poinsett45 min
Apr 5, 2:26 PM CDTSevere Thunderstorm WarningMEGPhillips64 min
Apr 5, 2:38 PM CDTTornado WarningMEGPhillips52 min
Apr 5, 3:05 PM CDTTornado WarningMEGPhillips25 min
Apr 5, 3:22 PM CDTTornado WarningMEGLee, Phillips16 min
Apr 5, 3:30 PM CDTSevere Thunderstorm WarningMEGLee, Phillips26 min
Apr 5, 4:00 PM CDTFlash Flood WarningMEGLee, Phillips6 hr

Nearby

Tornado Warnings in Tennessee, 2025Tornado Warnings in Missouri, 2025Tornado Warnings in Arkansas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.